Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Integration and linear operations


Author: Nelson Dunford
Journal: Trans. Amer. Math. Soc. 40 (1936), 474-494
MSC: Primary 47B38; Secondary 28B05, 46E30
MathSciNet review: 1501886
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B38, 28B05, 46E30

Retrieve articles in all journals with MSC: 47B38, 28B05, 46E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1936-1501886-5
PII: S 0002-9947(1936)1501886-5
Article copyright: © Copyright 1936 American Mathematical Society